Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Facing erectile dysfunction problems. Loosing erection and ejaculation is faster. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi, I am a 30 year old individual. I am healthy and go to gym regularly and have no health conditions. I drink and smoke only socially not more than once or twice a week. Off late I am facing erectile disfunction problems. It has been 3 times now , either I don't get an erection or I lose my erection very fast or I ejaculate fast. This is strange since it did not happen in past. My partner is new and i am having intercourse with her for first time, And for 3 nights now I have faced these problems. I have tried to masturbate alone and have achieved "OK" erections. Please advise if I should take some medicine, i don't want to lose my partner since she is loosing her patience.
Posted Wed, 14 Aug 2013 in Sexual Problems
Answered by Dr. Shanthi.E 43 minutes later

I have read your query. I understand your concern. It is hard for anybody to lose his or her partners just for the sake of not having sexual pleasure. Believe me; it does happen that couples depart due to sexual dissatisfaction with each other.

Now, coming to your concern. Please relax; you are 30 now. You do not have a serious problem. It can be resolved with good communication with your partner and a little change in your lifestyle.

Here are my suggestions to you:

- Talk to your partner that you need little time on this. Speak to her openly and admit your love to her and that you do not want to lose her. I am sure she would understand you.

- Please make up your mind for some good stuff on the sex grounds. Dress yourself up, dress your partner, and have good thoughts about having a good sexual encounter with your partner. Make a sketch of it in your brain or write down what you want to do with your partner and what she wants from you, and act accordingly.

- Thirdly, there is no harm in taking a dose or two of sildenafil tablets to have a sustained penile erection. The medication is a prescription drug. Please get it prescribed by your take the medicine an hour before the sexual intercourse so that you have better erections.

- You are not supposed to consume alcoholic beverages whilst on this drug and your blood pressure should be normal before starting the medication. Try this for a couple of times, you may feel better.

No love lost, no love found. You will do better in life.

I hope your concerns are addressed. Let me know if I could assist you further.

Take care!
Above answer was peer-reviewed by
Follow-up: Facing erectile dysfunction problems. Loosing erection and ejaculation is faster. Remedy? 20 minutes later
Can you please advise some good sexual habits to prevent similar problems in future, like masturbation frequency or watching porn during masturbation.
Also I have realized that of late I get a full erection only I physically stimulate myself. I get half erections when I am aroused but to get a full one I have to stimulate. Is this normal or something of concern. I have noticed that since physically simulate while my partner is waiting I get under stress, start sweating and as a result at times I over stimulate my self resulting in instant ejaculation or I don't get an erection. Can you please suggest what should I do to avoid this situation.
Answered by Dr. Shanthi.E 33 minutes later

Please read one of my articles here.

With this, there is no frequency as such for masturbation. However, do not exceed more than thrice a day.

There is no harm in watching porn during masturbation.

Please talk to your partner about all your concerns. After sharing with her, you will feel better and relaxed. You can have a better sexual life sooner.

As I said earlier, try using the tablet Sildenafil once or twice. You will feel better.

Above answer was peer-reviewed by
Follow-up: Facing erectile dysfunction problems. Loosing erection and ejaculation is faster. Remedy? 15 hours later
Can you please advise what is the difference between Sildenafil 50mg and 100mg in terms of there effects and duration they last and any side effects.
How long does effects of Sildenafil last and can one take another tablet after that.
Answered by Dr. Shanthi.E 6 hours later

Here is my answer to your queries:

- You can only take a maximum of 100mg of Sildenafil in 24 hours and never more than that.

- The duration of effects of Sildenafil lasts for around 3 hours. You cannot take another tablet of Sildenafil immediately after taking one.

- The difference is only in the strength of the dose. 100 mg tablet is a higher dose compared to 50 mg dose. For you 50mg Sildenafil would be ideal. Please get the drug prescribed by a registered practitioner.

Hope this helps you. Good day!

Above answer was peer-reviewed by
Follow-up: Facing erectile dysfunction problems. Loosing erection and ejaculation is faster. Remedy? 3 hours later

Thanks for your help. Can you also advise if Silldenafil can be taken when one has been drinking alcohol.Is it strictly prohibited or only in case of heavy drinking. Also what happens when one takes Sildenafil with alcohol.
Answered by Dr. Shanthi.E 4 hours later

As such alcohol has no interaction with Sildenafil. However, it is better if you restrict the intake of alcohol to not more than 2 drinks.

It is not strictly prohibited. A glass or two of wine or beer would be fine.

As said above, there is no interaction between alcohol and Sildenafil.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor